Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exposed Positive Maps in M-4(C)
Stockholm University, Faculty of Science, Department of Physics. Nicolaus Copernicus University, Poland.
Number of Authors: 22012 (English)In: Open systems & information dynamics, ISSN 1230-1612, E-ISSN 1573-1324, Vol. 19, no 3, article id 1250017Article in journal (Refereed) Published
Abstract [en]

It is shown that the family of so-called Breuer-Hall maps in M-4(C) possesses strong spanning property and hence they are exposed in the convex cone of positive maps in M-4(C).

Place, publisher, year, edition, pages
2012. Vol. 19, no 3, article id 1250017
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-162392DOI: 10.1142/S1230161212500175ISI: 000309188800002OAI: oai:DiVA.org:su-162392DiVA, id: diva2:1288402
Available from: 2019-02-13 Created: 2019-02-13 Last updated: 2019-02-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Chruściński, DariuszSarbicki, Gniewomir
By organisation
Department of Physics
In the same journal
Open systems & information dynamics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf